Risperdal and infertility

Common Questions and Answers about Risperdal and infertility

risperdal

In Feb 2003 a psychiatrist placed him on risperdal and we worked our way up to 2mg dly. Before this he had never been on any continuous medication for autism or adhd before (except a trial of adderall- 1 dose- which he had multiple behavioral side effects that taught us that stimulant medication wasn't for him). All things listed above except for the ad/hd and anxiety behaviors subsided.
The usual cause of elevated prolactin is either a pituitary adenoma (a growth on the pituitary gland) OR it can be a side effect of a medication. Often there are other symptoms such as infertility or irregular periods. Most of the time the first thing to check is a prolactin level, and then if elevated, an MRI of the pituitary. Dostinex or Parlodel are often used to treat this condition. Hope this helps!
◦ Prostate enlargement — tamsulosin (Flomax) or terazosin (Cardura) ◦ Depression -- especially selective serotonin reuptake inhibitors (SSRIs) such as fluoxetine (Prozac), sertraline (Zoloft) and several others ◦ Psychosis -- such as chlorpromazine (Thorazine), thioridazine (Mellaril) and risperidone (Risperdal) Retrograde ejaculation does not interfere with a man's ability to have an erection or to achieve orgasm, but it can cause infertility because the sperm cannot reach the woman's
Female infertility PMS, especially breast tenderness, cramping, and headaches Acne, especially if it is related to the menstrual cycle Fibrocystic breast disease Heavy menstruation Menopausal symptoms Side Effects and Safety Concerns More common side effects include mild digestive upset or skin rash. Other side effects may include rapid heartbeat, hair loss, headache, dry mouth, nausea, rash, itching and bleeding between periods. Vitex is not recommended during pregnancy.
Unfortunately, that did not last. I started having the same signs again, and when I tested it was positive again. And ever since I can't get it to be negative again, meaning the candida if that is what I have has become resistant to the supplements that I was using. As I started a new treatment, I will take the test this week-end to see if there is any progress.
MedHelp Health Answers